On fuzzy normed linear space valued statistically convergent sequences.
Keywords:Convergence and divergence of series and sequences, Ideal and statiscal convergence, Fuzzy set theory
In this article we define the notion of statistically convergent and statistically null sequences with the concept of fuzzy norm and discuss some of their properties such as completeness, monotone, solidness, symmetricity sequence algebra and convergence free.
N. R. Das, P. Das and A. Choudhury: Absolute value like fuzzy real number and fuzzy real-valued sequence spaces, Jour. Fuzzy Math., 4(2), pp. 421-433, (1996).
A. Esi, : On some new paranormed sequence spaces of fuzzy numbers deﬁned by Orlicz functions and statistical convergence, Math. Modell. Anal., 11(4), pp. 379-388, (2006).
H. Fast: Sur la convergence statistique, Colloq. Math., 2, pp. 241-244, (1951).
C. Felbin: Finit dimensional fuzzy normed linear space, Fuzzy Sets Syst., 48, pp. 239-248, (1992).
J. A. Fridy: On statistical convergence, Analysis, 5, pp. 301-313, (1985).
O. Kelava and S. Seikkala: On fuzzy metric spaces, Fuzzy Sets Syst . , 12, pp. 215-229, (1984).
S. Nanda: On sequences of fuzzy numbers, Fuzzy Set Syst., 33, pp. 123-126, (1989).
F. Nuray and E. Savas: Statistical convergence of sequences of fuzzy real numbers, Math. Slovaca, 45 (3), pp. 269-273, (1995).
T. Salat: On Statistically convergent sequences of real numbers, Math. Slovaca, 30 (2), pp. 139-150, (1980).
E. Savas: A note on sequence of fuzzy numbers, Inf. Sci., 124, pp. 297-300, (2000).
I. J. Schoenberg: The integrability of certain functions and related summability methods, Amer. Math. Monthly, 66, pp. 361-375, (1959).
P. V. Subrahmanyam: Cesaro Summability for fuzzy real numbers;, J. Analysis, 7, pp. 159-168, (1999).
Yu-R. Syau: Sequences in fuzzy metric space, Computers Math. Appl., 33(6), pp. 73-76, (1997).
B. C. Tripathy: On generalized diﬀerence paranormed statistically convergent sequences, Indian J. Pure Appl. Math., 35(5), pp. 655-663, (2004).
B. C. Tripathy and A. Baruah: Lacunary statistically convergent and lacunary strongly convergent generalized diﬀerence sequences of fuzzy real numbers, Kyungpook Math. J., 50, pp. 565-574, (2010).
B. C. Tripathy and A. J. Dutta: Bounded variation double sequence space of fuzzy real numbers, Comput. Math. Appl., 59 (2), pp. 1031- 1037, (2010).
B. C. Tripathy and M. Sen: On generalized statistically convergent sequences, Indian J. Pure Appl. Math., 32(11), pp. 1689-1694, (2001).
B. K. Tripathy and S. Nanda: Absolute value of fuzzy real numbers and fuzzy sequence spaces, Jour. Fuzzy Math., 8(4), pp. 883-892, (2000).
How to Cite
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.